Table of Contents
International Journal of Stochastic Analysis
Volume 2017, Article ID 6313620, 7 pages
https://doi.org/10.1155/2017/6313620
Research Article

Global Stability of Nonlinear Stochastic SEI Epidemic Model with Fluctuations in Transmission Rate of Disease

Department of Mathematics, Marshall University, One John Marshall Drive, Huntington, WV, USA

Correspondence should be addressed to Olusegun Michael Otunuga; ude.llahsram@agunuto

Received 23 October 2016; Accepted 4 January 2017; Published 23 January 2017

Academic Editor: Manuel Osvaldo Cáceres

Copyright © 2017 Olusegun Michael Otunuga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. I. Kim and Z. Lin, “Asymptotic behavior of an SEI epidemic model with diffusion,” Mathematical and Computer Modelling, vol. 47, no. 11-12, pp. 1314–1322, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. E. Tornatore, S. M. Buccellato, and P. Vetro, “Stability of a stochastic SIR system,” Physica A, vol. 354, no. 1–4, pp. 111–126, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Guihua and J. Zhen, “Global stability of an SEI epidemic model,” Chaos, Solitons & Fractals, vol. 21, no. 4, pp. 925–931, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. V. Méndez, D. Campos, and W. Horsthemke, “Stochastic fluctuations of the transmission rate in the susceptible-infected-susceptible epidemic model,” Physical Review E, vol. 86, no. 1, Article ID 011919, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974.
  6. C. Bernardi, Y. Madday, J. F. Blowey, J. P. Coleman, and A. W. Craig, Theory and Numerics of Differential Equations, Springer, Berlin, Germany, 2001.
  7. R. Khasminskii, Stochastic stability of differential equations, vol. 66 of Stochastic Modelling and Applied Probability, Springer Berlin Heidelberg, second edition, 2012. View at Publisher · View at Google Scholar · View at MathSciNet